# SDR ASOA201102130

- Difficulty date: November 8, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 8,702 hours, 5,964 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Test
- Location: Main Pax
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR FAILED PULL TEST.  REQUIRED 20 LBS TO UNLOCK.  COMPLIED WITH ADJUSTMENT CHECK AND FUNCTIONAL CHECK NO DEFECT NOTED FUNCTIONAL AND OP'S CHECKED GOOD IAW AMM 52-11-00-820-801 AND 52-11-00-720-802.
